RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 4, Pages 625–630 (Mi mz3706)  

This article is cited in 9 scientific papers (total in 9 papers)

Brief Communications

Description of Spectral Functions of Differential Operators with Arbitrary Deficiency Indices

V. I. Mogilevskii

Luhansk Taras Schevchenko State Pedagogical University

Keywords: differential expression, deficiency index, spectral function, Nevanlinna matrix, Hilbert space, holomorphic function, spectral function, Weyl function

DOI: https://doi.org/10.4213/mzm3706

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:4, 553–559

Bibliographic databases:

Received: 20.09.2006

Citation: V. I. Mogilevskii, “Description of Spectral Functions of Differential Operators with Arbitrary Deficiency Indices”, Mat. Zametki, 81:4 (2007), 625–630; Math. Notes, 81:4 (2007), 553–559

Citation in format AMSBIB
\Bibitem{Mog07}
\by V.~I.~Mogilevskii
\paper Description of Spectral Functions of Differential Operators with Arbitrary Deficiency Indices
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 4
\pages 625--630
\mathnet{http://mi.mathnet.ru/mz3706}
\crossref{https://doi.org/10.4213/mzm3706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352028}
\zmath{https://zbmath.org/?q=an:1142.34391}
\elib{http://elibrary.ru/item.asp?id=9486231}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 4
\pages 553--559
\crossref{https://doi.org/10.1134/S0001434607030339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248591783}


Linking options:
  • http://mi.mathnet.ru/eng/mz3706
  • https://doi.org/10.4213/mzm3706
  • http://mi.mathnet.ru/eng/mz/v81/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Behrndt J. Hassi S. de Snoo H. Wietsma R., “Square-integrable solutions and Weyl functions for singular canonical systems”, Math. Nachr., 284:11-12 (2011), 1334–1384  crossref  mathscinet  zmath  isi  elib  scopus
    2. Mogilevskii V., “Minimal spectral functions of an ordinary differential operator”, Proc. Edinb. Math. Soc. (2), 55:3 (2012), 731–769  crossref  mathscinet  zmath  isi  scopus
    3. Albeverio S., Malamud M., Mogilevskii V., “On Titchmarsh-Weyl Functions and Eigenfunction Expansions of First-Order Symmetric Systems”, Integr. Equ. Oper. Theory, 77:3 (2013), 303–354  crossref  mathscinet  zmath  isi  scopus
    4. Gesztesy F., Weikard R., Zinchenko M., “On Spectral Theory for Schrodinger Operators with Operator-Valued Potentials”, J. Differ. Equ., 255:7 (2013), 1784–1827  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Gesztesy F., Weikard R., Zinchenko M., “Initial Value Problems and Weyl-Titchmarsh Theory for Schrodinger Operators with Operator-Valued Potentials”, Oper. Matrices, 7:2 (2013), 241–283  crossref  mathscinet  zmath  isi  scopus
    6. Mogilevskii V., “On Characteristic Matrices and Eigenfunction Expansions of Two Singular Point Symmetric Systems”, Math. Nachr., 288:2-3 (2015), 249–280  crossref  mathscinet  zmath  isi  scopus
    7. Mogilevskii V., “on Eigenfunction Expansions of First-Order Symmetric Systems and Ordinary Differential Operators of An Odd Order”, Integr. Equ. Oper. Theory, 82:3 (2015), 301–337  crossref  mathscinet  zmath  isi  scopus
    8. Clark S., Gesztesy F., Nichols R., “Principal Solutions Revisited”, Stochastic and Infinite Dimensional Analysis, Trends in Mathematics, eds. Bernido C., CarpioBernido M., Grothaus M., Kuna T., Oliveira M., DaSilva J., Birkhauser Boston, 2016, 85–117  crossref  isi
    9. Gesztesy F., Naboko S.N., Weikard R., Zinchenko M., “Donoghue-Type M-Functions For Schrodinger Operators With Operator-Valued Potentials”, J. Anal. Math., 137:1 (2019), 373–427  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:98
    References:40
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020